Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering with gland TB in neck, have stopped taking medicines. What are the risks?

Hello Sir, My mom 54 yrs old, is suffering from gland TB. just on the right neck . she was taking her med since December 12 2011. and her doctor said that she should take her med for nine months and it will end on September 2012. and the doctor said that she should not missed taking it. but the problem is, she stop taking her med for a couple of weeks till now. i m so afraid for what is possible result of this.. what should i do? thank you!
Asked On : Mon, 6 Aug 2012
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. TB is a chronic disease with chances of relapse . if the drug is discontinued the organism may get resistance to the drug you are using and the drug may not be able to cure the disease effectively. This may not be true in the first instance it self. So you need not worry about it. If you are very particular about it you can consult your doctor for the same. He will change the drugs and priscribe second line of drugs. thanks for calling.
Answered: Mon, 6 Aug 2012
I find this answer helpful
General & Family Physician Dr. Shailza Verma's  Response
There is increase risk of MDR TB (multi drug resistant TB)..Better you take advice from your doctor.May be your doctor will change the antibiotic .
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor